# SDR FDEA2018112103334

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR EVIDENCE OF CORROSION ON RIB WSTA 817 CARRIED OUT REPAIR TO L/H WING REAR SPARE T/E RIB AT WS.817 IAW FEDEX E.A. # F-5740-  T0343045 PART (1) TITLE "WINGS-ATTACH FITTINGS - TRAILING EDGE RIB AT WS 817 - L/H WING   CORROSION.   THIS IS A MINOR REPAIR.
